# SDR YAAA20150409012

- Difficulty date: April 9, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N7318U
- Make and model: Cessna 207A
- Aircraft serial: 20700396
- Aircraft time: 19,295 hours
- Engine: Cont IO520F
- Engine time: 5,648 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SA52006A1
- Part serial: PMA526B1413413
- Condition: Cracked
- Location: Nr 3
- Part time: 749 hours
- Component: Engine, Cont, IO520F
- Component part number: IO520F
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100HR INSPECTION BORESCOPING ENG, FOUND NR 3 CYLINDER CRACKED FROM LOWER SPARKPLUG BOSS TO CYLINDER WALL.
